Psycho-Babble Medication Thread 441667

Shown: posts 599 to 623 of 670. Go back in thread:

 

Re: URGENT Jeroen

Posted by ed_uk on July 30, 2005, at 4:25:03

In reply to Re: URGENT, posted by Jeroen on July 30, 2005, at 3:12:10

Hi J!!

Are you still on Zyprexa? What dose?

~Ed

 

Re: URGENT

Posted by Jeroen on July 30, 2005, at 4:29:25

In reply to Re: URGENT Jeroen, posted by ed_uk on July 30, 2005, at 4:25:03

im not on zyprexa anymoree just on seroquel 400 mg PM and 100 mg AM

also tranxene 12,5 mg twice daily

 

Re: URGENT Jeroen

Posted by ed_uk on July 30, 2005, at 15:07:54

In reply to Re: URGENT, posted by Jeroen on July 30, 2005, at 4:29:25

Hi J,

Do you feel good on Seroquel?

~ed

 

Re: URGENT

Posted by Phillipa on July 30, 2005, at 17:26:34

In reply to Re: URGENT Jeroen, posted by ed_uk on July 30, 2005, at 15:07:54

Hi Jeroen, Is your psychosis gone? Fondly, Phillipa

 

Re: URGENT

Posted by Jeroen on July 31, 2005, at 2:01:20

In reply to Re: URGENT, posted by Phillipa on July 30, 2005, at 17:26:34

i felt good on 75 mg only once daily
no paranoia and delusional paranoia


now that im on weeks for 300 mg PM and 100 mg AM

the paranoia is still there


its madness those medicines are fake i guess

 

Re: URGENT Jeroen

Posted by ed_uk on July 31, 2005, at 6:40:45

In reply to Re: URGENT, posted by Jeroen on July 31, 2005, at 2:01:20

Hi J,

Are you going to try a different dose?

~ed

 

Re: URGENT

Posted by Jeroen on July 31, 2005, at 7:01:43

In reply to Re: URGENT Jeroen, posted by ed_uk on July 31, 2005, at 6:40:45

im gonna take much, i said to my doctor, that this is foolish, first it makes me better and now not

 

Re: URGENT Jeroen

Posted by ed_uk on July 31, 2005, at 7:42:31

In reply to Re: URGENT, posted by Jeroen on July 31, 2005, at 7:01:43

Hi J,

I wonder whether a higher dose might stop your blinking?

~Ed

 

Re: URGENT Jeroen

Posted by ed_uk on July 31, 2005, at 7:43:21

In reply to Re: URGENT, posted by Jeroen on July 31, 2005, at 7:01:43

>first it makes me better and now not

Seroquel can take several weeks to work though, perhaps you need to give it more time.

~Ed

 

Re: URGENT

Posted by Jeroen on August 6, 2005, at 15:49:14

In reply to Re: URGENT Jeroen, posted by ed_uk on July 31, 2005, at 7:43:21

i blink bit less

im on seroquel 100 mg in AM and 400 mg PM


my paranoia is less but i felt amazingly great at 75 mg, i dont understand

i do feel improvement


geodon is pure evil!

 

Re: URGENT Jeroen

Posted by ed_uk on August 6, 2005, at 16:15:21

In reply to Re: URGENT, posted by Jeroen on August 6, 2005, at 15:49:14

Hi J!

When are you coming out of hospital?

>i blink bit less

:-)

>my paranoia is less

:-) I think it might take a while to find the dose of Seroquel which works best for you. Also, it can take many weeks for Seroquel's full effect to appear.

Kind regards

~Ed

 

Re: URGENT

Posted by Jeroen on August 6, 2005, at 16:44:10

In reply to Re: URGENT Jeroen, posted by ed_uk on August 6, 2005, at 16:15:21

im getting sleepy of the seroquel

good night! i just ordered manganese online (50 mg)

 

Re: URGENT Jeroen

Posted by ed_uk on August 6, 2005, at 17:18:03

In reply to Re: URGENT, posted by Jeroen on August 6, 2005, at 16:44:10

Good night J! Sleep well :-)

>i just ordered manganese online (50 mg)

What is the name of the supplement which you ordered?

Too much manganese might be harmful. I've read that 5mg a day is the maximum recommended dose.

~Ed

 

Re: URGENT

Posted by Phillipa on August 7, 2005, at 23:56:23

In reply to Re: URGENT Jeroen, posted by ed_uk on August 6, 2005, at 16:15:21

Hi Jeroen! Sounds like you're doing much better. Fondly, Phillipa

 

Redirect: supplement

Posted by Dr. Bob on August 8, 2005, at 9:27:50

In reply to Re: URGENT Jeroen, posted by ed_uk on August 6, 2005, at 17:18:03

> What is the name of the supplement which you ordered?

Sorry to interrupt, but I'd like to redirect follow-ups regarding supplements to Psycho-Babble Alternative. Here's a link:

http://www.dr-bob.org/babble/alter/20050713/msgs/539081.html

Thanks,

Bob

 

Re: URGENT

Posted by Jeroen on August 8, 2005, at 12:15:32

In reply to Re: URGENT, posted by Phillipa on August 7, 2005, at 23:56:23

bit better

im having side effects of the seroquel

one even resembles TD, something with my mouth

eye blinking is less, i can watch things better, my pupils are dilated for 8 months now

i still think on killing myself... sorry

 

Re: URGENT Jeroen

Posted by ed_uk on August 8, 2005, at 14:04:57

In reply to Re: URGENT, posted by Jeroen on August 8, 2005, at 12:15:32

Hi J,

>one even resembles TD, something with my mouth...

Tell us more...

~Ed

 

Re: URGENT

Posted by Phillipa on August 8, 2005, at 19:17:31

In reply to Re: URGENT Jeroen, posted by ed_uk on August 8, 2005, at 14:04:57

Jeroen, Don't be sorry for your feelings but make sure your pdoc and family know how you feel. Fondly, Phillipa

 

Re: URGENT

Posted by Jeroen on August 9, 2005, at 8:32:00

In reply to Re: URGENT, posted by Phillipa on August 8, 2005, at 19:17:31

i bite on my lips, not always, somthimes

 

TO ED UK, WHAT IS GOING ON WITH ME

Posted by Jeroen on August 9, 2005, at 10:31:53

In reply to Re: URGENT, posted by Jeroen on August 9, 2005, at 8:32:00

TO ED UK, WHAT IS GOING ON WITH ME?


you know i tryed to hurt myself like 4 months ago with my feet, i was so pissed at myself, once i hit my foot with a heavy object, i started to feel a cold feeling in my feet, i started panicking, called 911 and ask if my foot is damaged,

then i sat down in the living room, i coudnt breath, my heart was racing, i FELT A BURNING feeling in my head (brain) on the right side, i coudnt control anything, it was same feeling when i smoked a joint (and became psychotic of it) bad idea! i only did this ONCE!!!!


now i have been treathed with zyprexa 20 mg for months, now the seroquel for a month or so and i still feel different since the attack

i feel lost, got TD, got propably some brain damage

im not trying to be sad, i wanna be good!!!


I DONT KNOW WHAT TO DO!!!!!!

DR BOB DO YOU KNOW WHAT IS GOING ON??? ANYONE??


F**KING GEODON destroyed my life, all my misery started when i developped TD (eye blinking) from the geodon

 

Re: URGENT Jeroen

Posted by ed_uk on August 9, 2005, at 12:59:43

In reply to Re: URGENT, posted by Jeroen on August 9, 2005, at 8:32:00

>i bite on my lips, not always, sometimes

What does your psych doc say? Do you have any control over the movements?

~Ed

 

Re: TO ED UK, WHAT IS GOING ON WITH ME Jeroen

Posted by ed_uk on August 9, 2005, at 13:05:18

In reply to TO ED UK, WHAT IS GOING ON WITH ME, posted by Jeroen on August 9, 2005, at 10:31:53

Hi J,

>i coudnt breath, my heart was racing, i FELT A BURNING feeling in my head (brain) on the right side, i coudnt control anything........

You had a panic attack Jeroen. The Tranxene will help to prevent panic attacks.

Hopefully, when your Seroquel dose is right, you'll start to feel much better. If not, you could always try clozapine.

Are you still taking vitamin E? Mixed tocopherols is the type you need.

Kind regards

~Ed

 

Re: TO ED UK, WHAT IS GOING ON WITH ME

Posted by Jeroen on August 10, 2005, at 4:10:26

In reply to Re: TO ED UK, WHAT IS GOING ON WITH ME Jeroen, posted by ed_uk on August 9, 2005, at 13:05:18

they say clozapine is the strongest med

yesterday i felt so bad i even didnt had sex, i felt depressed, its from the seroquel

anti psychotics are evil!

 

Re: URGENT

Posted by Jeroen on August 10, 2005, at 4:18:14

In reply to Re: URGENT Jeroen, posted by ed_uk on August 9, 2005, at 12:59:43

seroquel gives me anxiety, yesterday was hell for me, the nurse tryed to convince me to sleep

75 mg of seroquel made me feel great for a short while, no paranoia at all, no feeling watched, no psychosis. but then the withdrawal symptoms came and i became very anxiety.

my doc sais seroquel only needs to be taken once a day, he sais its weird my reaction to it.
so i insisted taking it twice daily,

yesterday i was not good (too bad).

 

Re: URGENT Jeroen

Posted by ed_uk on August 10, 2005, at 13:52:39

In reply to Re: URGENT, posted by Jeroen on August 10, 2005, at 4:18:14

Hi J,

Perhaps the Seroquel dose is too high. Too much of an antipsychotic can sometimes make people feel worse.

~ed


Go forward in thread:


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.